# SDR HEED073543

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N430X
- Make and model: Bell 430
- Aircraft serial: 49058
- Aircraft time: 1,081 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 222336001105
- Part serial: 709
- Condition: Leaking
- Location: Downlock
- Part time: 1,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKS. REPLACED UNIT.
